Share Facebook
Crohn's Disease Forum » Treatment » Low Dose Naltrexone » LDN side effects: Seeing stars?!


06-07-2014, 03:20 PM   #1
Sea_Star
Senior Member
 
Sea_Star's Avatar
 
Join Date: Apr 2014

My Support Groups:
LDN side effects: Seeing stars?!

Hiya everybody! I started 1.5mg of LDN this past Monday, and I would say on Wednesday or Thursday, I began "seeing" floaties, or "stars" if that's what you call them. I thought maybe my pillow had pinched a nerve or something lol, but I slept differently last night and again I see them today...

have any of you had this?? It's really weird!
06-07-2014, 09:37 PM   #2
Queastor
 
Join Date: Mar 2010
Location: Davenport, Iowa
The only time I see stars is when I'm dehydrated
06-07-2014, 10:09 PM   #3
theOcean
Moderator
 
theOcean's Avatar
 
Join Date: Jan 2014
Location: Toronto, ON, Canada

My Support Groups:
I get that all the time, even though I'm not on LDN. I don't think it's necessarily from the medication, though you could ask your GP about it and maybe ask to see an optician if it persists in case it's from an optic nerve.
__________________
Diagnosis: Fistulizing Crohn's, 2011 (originally Dx as Ulcerative Pancolitis)
Past Medication: Pentasa, Remicade, Prednisone, Imuran
Current Medication: Humira (biweekly), 100mg 6mp
Unrelated Medication: 36mg Concerta, 75mg Pregabalin
Currently: In remission!
06-08-2014, 04:22 PM   #4
Sea_Star
Senior Member
 
Sea_Star's Avatar
 
Join Date: Apr 2014

My Support Groups:
The only time I see stars is when I'm dehydrated
I wonder if LDN can dehydrate one....this started the week I started LDN, which is why I think they're connected...but that's a good point!
06-08-2014, 04:24 PM   #5
Sea_Star
Senior Member
 
Sea_Star's Avatar
 
Join Date: Apr 2014

My Support Groups:
I get that all the time, even though I'm not on LDN. I don't think it's necessarily from the medication, though you could ask your GP about it and maybe ask to see an optician if it persists in case it's from an optic nerve.

Did you get this once you started Humira? Or is it something more recent? Yeah, I will next time, because this started the same week I started LDN. Thank you!
06-08-2014, 04:33 PM   #6
theOcean
Moderator
 
theOcean's Avatar
 
Join Date: Jan 2014
Location: Toronto, ON, Canada

My Support Groups:
Did you get this once you started Humira? Or is it something more recent? Yeah, I will next time, because this started the same week I started LDN. Thank you!
No, I've had it even before I went on any medications, which is part of the reason why I think it's not related! I think in my case it might just be a symptom of low blood pressure.

Keep an eye on things and maybe just let your GP know. They would probably be able to have a few good guesses for as to what it could be, and can probably recommend tests if it concerns you.
06-08-2014, 11:19 PM   #7
Queastor
 
Join Date: Mar 2010
Location: Davenport, Iowa
http://en.wikipedia.org/wiki/Blue_fi...tic_phenomenon

?
Reply

Crohn's Disease Forum » Treatment » Low Dose Naltrexone » LDN side effects: Seeing stars?!
Thread Tools


All times are GMT -5. The time now is 04:46 AM.
Copyright 2006-2017 Crohnsforum.com